www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author Sinha, Debajyoti

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 2 of 2
TitleTypeIssue Date
A Bivariate Pseudolikelihood for Incomplete Longitudinal Binary Data with Nonignorable Nonmonotone Missingness
BIOMETRICS, 67(3). p. 1119-1126
Journal Contribution2011
A weighted combination of pseudo-likelihood estimators for longitudinal binary data subject to non-ignorable non-monotone missingness
STATISTICS IN MEDICINE, 29(14). p. 1511-1521
Journal Contribution2010
Showing results 1 to 2 of 2